MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG CATHETER; PAIN THERAPY CATHETER

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG CATHETER; PAIN THERAPY CATHETER
Model Number 001157-10A
Medical Device Problem Codes Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident took place in (b)(6) and has been reported by local distributor dongbang healthcare.Currently the data provided is very poor.As soon as more details become available further reports will be filed with the agency.
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: in attempt to remove 001157-10a catheter after 2 days of use on a c-section patient, the doctor noticed that part of the catheter broke off.The broken portion of catheter is scheduled to be removed.
 
Event or Problem Description
Irn# 627_146-19.Initial reporter´s narrative: in attempt to remove 001157-10a catheter after 2 days of use on a c-section patient, the doctor noticed that part of the catheter broke off.The broken portion of catheter is scheduled to be removed.
 
Additional Manufacturer Narrative
Incident took place in south korea and has been reported by local distributor dongbang healthcare.Based on risk assessment and clinical evaluation this case is considered as closed.- attachment: [complaint report for 146-19.Pdf].

Brand Name
INFILTRALONG CATHETER
Common Device Name
PAIN THERAPY CATHETER
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8639207
Report Number9611612-2019-00013
Device Sequence Number1815835
Product Code BSO
UDI-Device Identifier14048223016036
UDI-Public14048223016036
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model Number001157-10A
Device Catalogue Number001158-10A
Device Lot Number1270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;